Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

1596 Publications


2000 | Conference Paper | LibreCat-ID: 40652
Rösler, Margit. “One-Parameter Semigroups Related to Abstract Quantum Models of Calogero Type.” In Infinite Dimensional Harmonic Analysis (Kyoto 1999), 290–305. Gräbner-Verlag, 2000.
LibreCat
 

2000 | Conference Paper | LibreCat-ID: 40172
Rösler, Margit. “Short-Time Estimates for Heat Kernels Associated with Root Systems.” In Special Functions (HongKong 1999), 309–23. World Scientific, 2000. https://doi.org/10.1142/9789812792303_0024.
LibreCat | DOI
 

2000 | Journal Article | LibreCat-ID: 34900
Geissler, Katharina, and Jürgen Klüners. “Galois Group Computation for Rational Polynomials.” Journal of Symbolic Computation 30, no. 6 (2000): 653–74. https://doi.org/10.1006/jsco.2000.0377.
LibreCat | DOI
 

2000 | Journal Article | LibreCat-ID: 34901
Acciaro, Vincenzo, and Jürgen Klüners. “Computing Local Artin Maps, and Solvability of Norm Equations.” Journal of Symbolic Computation 30, no. 3 (2000): 239–52. https://doi.org/10.1006/jsco.2000.0361.
LibreCat | DOI
 

2000 | Journal Article | LibreCat-ID: 34899
Klüners, Jürgen, and Gunter Malle. “Explicit Galois Realization of Transitive Groups of Degree up to 15.” Journal of Symbolic Computation 30, no. 6 (2000): 675–716. https://doi.org/10.1006/jsco.2000.0378.
LibreCat | DOI
 

2000 | Journal Article | LibreCat-ID: 34898
Klüners, Jürgen. “A Polynomial with Galois GroupSL2(11).” Journal of Symbolic Computation 30, no. 6 (2000): 733–37. https://doi.org/10.1006/jsco.2000.0380.
LibreCat | DOI
 

1999 | Journal Article | LibreCat-ID: 16511
Aston, Philip J., and Michael Dellnitz. “The Computation of Lyapunov Exponents via Spatial Integration with Application to Blowout Bifurcations.” Computer Methods in Applied Mechanics and Engineering, 1999, 223–37. https://doi.org/10.1016/s0045-7825(98)00196-0.
LibreCat | DOI
 

1999 | Journal Article | LibreCat-ID: 16537
Dellnitz, Michael, and Oliver Junge. “On the Approximation of Complicated Dynamical Behavior.” SIAM Journal on Numerical Analysis, 1999, 491–515. https://doi.org/10.1137/s0036142996313002.
LibreCat | DOI
 

1999 | Book Chapter | LibreCat-ID: 16584
Deuflhard, Peter, Michael Dellnitz, Oliver Junge, and Christof Schütte. “Computation of Essential Molecular Dynamics by Subdivision Techniques.” In Computational Molecular Dynamics: Challenges, Methods, Ideas. Berlin, Heidelberg, 1999. https://doi.org/10.1007/978-3-642-58360-5_5.
LibreCat | DOI
 

1999 | Journal Article | LibreCat-ID: 17017
Bürkle, David, Michael Dellnitz, Oliver Junge, Martin Rumpf, and Michael Spielberg. “Visualizing Complicated Dynamics.” Proceedings of Visualization 99, 1999.
LibreCat
 

1999 | Journal Article | LibreCat-ID: 51422
Hilgert, Joachim, and B. Krötz. “Representations, Characters, and Spherical Functions Associated to Causal Symmetric Spaces.” J. Funct. Anal. 169 (1999): 357–90.
LibreCat
 

1999 | Book Review | LibreCat-ID: 51581
Hilgert, Joachim. “Guillemin, V., E. Lerman, S. Sternberg. Symplectic Fibration and Multiplicity Diagrams  (Cambridge University Press, 1996).” JBer. DMV, 1999.
LibreCat
 

1999 | Journal Article | LibreCat-ID: 51424
Hilgert, Joachim, A. Neumann , and G. Ólafsson. “A Conjugacy Theorem for Symmetric Spaces.” Math. Annalen 313 (1999): 785–91.
LibreCat
 

1999 | Journal Article | LibreCat-ID: 51423
Hilgert, Joachim, and B. Krötz. “Weighted Bergman Spaces Associated to Causal Symmetric Spaces.” Manus. Math. 99 (1999): 151–80.
LibreCat
 

1999 | Journal Article | LibreCat-ID: 51421
Hilgert, Joachim, and K.-H. Neeb. “Positive Definite Spherical Functions on Olshanskii Domains.” Trans. AMS. 352 (1999): 1345–80.
LibreCat
 

1999 | Journal Article | LibreCat-ID: 40666
Rösler, Margit. “An Uncertainty Principle for Hankel Transforms.” Proceedings of the American Mathematical Society 127, no. 1 (1999): 183–194.
LibreCat
 

1999 | Journal Article | LibreCat-ID: 40184
Rösler, Margit. “An Uncertainty Principle for the Dunkl Transform.” Bulletin of the Australian Mathematical Society 59, no. 3 (1999): 353–60. https://doi.org/10.1017/s0004972700033025.
LibreCat | DOI
 

1999 | Journal Article | LibreCat-ID: 40189
Rösler, Margit. “Positivity of Dunkl’s Intertwining Operator.” Duke Mathematical Journal 98, no. 3 (1999): 445–63. https://doi.org/10.1215/s0012-7094-99-09813-7.
LibreCat | DOI
 

1999 | Journal Article | LibreCat-ID: 40192
Rösler, Margit, and Michael Voit. “Partial Characters and Signed Quotient Hypergroups.” Canadian Journal of Mathematics 51, no. 1 (1999): 96–116. https://doi.org/10.4153/cjm-1999-006-6.
LibreCat | DOI
 

1999 | Journal Article | LibreCat-ID: 34902
Klüners, Jürgen. “On Polynomial Decompositions.” Journal of Symbolic Computation 27, no. 3 (1999): 261–69. https://doi.org/10.1006/jsco.1998.0252.
LibreCat | DOI
 

Filters and Search Terms

department=10

Search

Filter Publications

Display / Sort

Citation Style: Chicago

Export / Embed